# SDR AALA202303034060

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 25,592 hours, 12,243 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Protector
- Part number: L95F50603
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE RIGHT OUTBOARD FUEL TANK WILL NOT TRANSFER THE LAST 1540 POUNDS OF FUEL TO THE INNER TANK.  ON SHUT DOWN THE LEFT FUEL TANK READ 4800 LBS ON THE INNER TANK AND 1540LBS ON THE OUTER TANK. MAINTENANCE REPLACED LOW LEFT WING OVERPRESSURE SURGE PROTECTOR 102QM AND ACCOMPLISHED A SATISFACTOTY OPERATIONAL CHECK.
